# SDR 03289644

- Difficulty date: October 16, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N644BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7379
- Aircraft time: 9,629 hours, 8,037 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 2 EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY LAMP. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
